# SDR DALA1135739220

- Difficulty date: May 20, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 30,435 hours, 21,676 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 51242886
- Condition: Corroded
- Location: Bs 1344-1355
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29R CORRODED AT STA 1344-1355.  REPAIRED IAW SRM 53-10-01 VOL 1.
